| Model Number |
01.32.150MH |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
07/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 4 months after the primary surgery, the patient came in for a post-op appointment and it was observed that the cup has mobilized.The cause of this is unknown.The surgeon revised successfully the cup, head, liner and screws.
Additional Manufacturer Narrative
Atch review performed on 29-jul-2022 lot 2006100: (b)(4) items manufactured and released on 10-nov-2020.Expiration date: 2025-11-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.